Publications

Found 169 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is Y  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Y
Yakubovich SB. Asymptotic and summation formulas related to the Lebedev integrals. Integral Transforms Spec. Funct.. 2008;19:293-304.
Yakubovich SB. On the Kontorovich-Lebedev transformation. J. Integral Equations Appl.. 2003;15:95-112.
[2012-30] Yakubovich SB. On the Yor integral and a system of polynomials related to the Kontorovich-Lebedev transform .
Yakubovich SB. A constructive method for constructing integral convolutions. Dokl. Akad. Nauk BSSR. 1990;34:588-591, 666.
[2008-22] Yakubovich SB. On the theory of convolution integral equations related to Lebedev’s type operators .
Yakubovich SB. Index transforms with the squares of Bessel functions. Integral Transforms Spec. Funct.. 2016;27(12):981-994.
Yakubovich SB, de Graff J.. On Parseval equalities and boundedness properties for Kontorovich-Lebedev type operators. Novi Sad J. Math.. 1999;29:185-205.Edit
Yakubovich SB. New inversion, convolution and Titchmarsh's theorems for the half-Hilbert transform. Integral Transforms Spec. Funct.. 2014;25:955-968.
Yakubovich SB. A distribution associated with the Kontorovich-Lebedev transform. Opuscula Math.. 2006;26:161-172.
[2010-3] Yakubovich SB. An index integral and convolution operator related to the Kontorovich-Lebedev and Mehler-Fock transf .
Yakubovich SB, Saigo M. On the $L_p$-theorems for index transforms. S\=urikaisekikenky\=usho Kōky\=uroku. 1995:72-83.Edit
Yakubovich SB. On the new approach to the constructions of the index transforms. Dissertationes Math. (Rozprawy Mat.). 1995;340:321-335.
Yakubovich SB. On the Watson $L_2$-theory for index transforms II. Integral Transforms Spec. Funct.. 2010;21:663-673.
[2005-23] Yakubovich SB. On the testing-function spaces for distributions associated with the Kontorovich-Lebedev transform .
Yakubovich SB. Harmonic analysis of the Lebedev-Stieltjes integrals. Asian-Eur. J. Math.. 2009;2:307-320.
Yakubovich SB. On a new index transformation related to the product of Macdonald functions. Rad. Mat.. 2004;13:63-85.
[2011-34] Yakubovich SB. On some Rajchman measures and equivalent Salem’s problem .
Yakubovich SB, Fisher B. On the theory of the Kontorovich-Lebedev transformation on distributions. Proc. Amer. Math. Soc.. 1994;122:773-777.Edit
Yakubovich SB. Some classes of discrete transforms that are generated by matrix linear operators. Vests\=ı Akad. Navuk Belarus\=ı Ser. F\=ız. Mat. Navuk. 1992:20-25, 123.
[2007-13] Yakubovich SB. Harmonic Analysis of the Lebedev- Stieltjes integrals .
Yakubovich SB. New index transforms with the product of Bessel functions. Integral Transforms and Spec. Functions. 2015;26(12):939-955.
Yakubovich SB. Index transforms associated with products of Whittaker's functions. J. Comput. Appl. Math.. 2002;148:419-427.
[2014-1] Yakubovich SB. New inversion, convolution and Titchmarsh's theorems for the half-Hartley transform .
Yakubovich SB. A remark on the inversion formula for Wimp's integral transformation with respect to the index. Differentsial\cprime nye Uravneniya. 1985;21:1097-1098, 1104.
[2009-2] Yakubovich SB. A double index transform with a product of Macdonald’s functions revisited .

Pages